MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE ROD LENS HYSTEROSCOPE; UTERINE HYSTEROSCOPE

HOLOGIC, INC MYOSURE ROD LENS HYSTEROSCOPE; UTERINE HYSTEROSCOPE
Model Number 40-250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Uterine Perforation (2121); Bowel Perforation (2668)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during the procedure, the scope was inserted but visualization was lost.The scope was removed and re-inserted.This when the perforation of the bowel and uterus is believed to occur.Patient was taken to the or for perforation repair."the patient is well and due to be discharged." no additional details available at this time.

Brand Name
MYOSURE ROD LENS HYSTEROSCOPE
Common Device Name
UTERINE HYSTEROSCOPE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough, ma
MDR Report Key10271352
Report Number1222780-2020-00098
Device Sequence Number11605823
Product Code HIH
UDI-Device Identifier25420045510323
UDI-Public(01)25420045510323
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40-250
Device Catalogue Number40-250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;